I took resveratrol last week to try in balance estrogen levels and got it all wrong… a cant sleep anymore barely 2 hours a night consist turning all night has anybody got any tips in how to correct this please?
Resveratrol is a dangerous anti androgen. An innocent soul here committed suicide becoz of it. I don’t know anything to recommend for ur condition but u can try a homeopathy medicine called Kali Phosphoricum.
Only had 2 hours sleep last night for three days running aswell… this is a nightmare… what is that that your recommending?
I’m not too sure about what reservatrol does but when you say to balance estrogen was taking this to increase or decrease estrogen ?
It’s horrible when this happens with sleep , you could try using some OTC stuff like Melatonin or some anti histamines like diphenhydramine??
I’d also suggest as much sport as you can in the day - walks , jogs or even weights too .
Sometimes it’s a question of time with these things and try not to panic
Yeah, people should stay away from Resveratrol and, in fact, all antiandrogens. Antiandrogenic action (from Finasteride) is why most of us are here.
Unfortunately @Chris_1987, I cannot give you any advice on what to do as their is no known treatment for this condition. But many people here improve over time. So, hang in there, as hard as it is, and chances are that you will improve.
Thank u guys… @Forwardsnotbackwards it was to decrease it was carrying alot off water on stomach and my face was much rounder… just need to clean up my diet in try get outside more even as u said for walks in get some natural sun light… a was doing so well and fell into bad habits with this global pandemic… think a just need to chill out and stop trying to fix things in let the body reset a bit
I was taking a tiny sip of red wine 3 times a day as part of holy communion. At the 3 day point everything started to improve and I thought Gods healing was upon me. I looked young again my muscles re appeared I was l eyeing chicks, connected to the world, emotionally back. Humour, love, happiness. I was back. Then approx 10 days later I was blown apart and at the hands of extreme symptoms. It took another week for me to return to my shitty baseline. I never would have thought such a small amount of reservatol could have had such an effect. Give it time you’ll return to your normal point. I firmly believe all of the symptoms are reversible, fixing the receptor issue would be the master switch.
I have observed that some of the issues we have might be from estrogen receptors damaged as well as the androgen ones we know about . Certain symptoms I have are markedly similar to what some women have who go through the menopause (massive estrogen decrease onset ) and I notice herr some of the people who have suffered most with insomnia and tinnitus dry skin etc are those who tried Aromatose Inhibitors as well which just seemed to make things worse . That’s why I was interested to know if it decreased or increased !
Again this is just me observing other reports on here and analyzing my own condition over time .
Yeah best thing mate is to do those things - exercise , try and not worry about sleep, sunlight , do things you enjoy -arts, creative , sports etc take as minimal stuff as possible - maybe some magnesium or a melatonin here or there on bad nights etc that’s my advice ! Hope you see some success over the next week